# SDR YENA2018062210261

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 48,770 hours, 17,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 120194
- Condition: No Test
- Location: 12wl
- Part time: 16,591 hours, 6,049 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS 10WL, 11WL,  AND 12WL FAILED AN EMERGENCY LIGHT TEST.   R & R THE BATTERY PACKS IAW AMM 33-51-38.   CHECKED GOOD.
